# SDR IPXA11M65976

- Difficulty date: March 24, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 67,950 hours, 11,304 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING L/E STRINGER AND REPAIR DOUBLER ARE CRACKED AT INBD END OF PANEL 526FB UNDER HINGE.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 57-40-03, REPAIR 1, FIG 201.
